Generalized elliptic-type integrals and asymptotic formulas

Citation
A. Al-zamel et al., Generalized elliptic-type integrals and asymptotic formulas, APPL MATH C, 114(1), 2000, pp. 13-25
Citations number
10
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Engineering Mathematics
Journal title
APPLIED MATHEMATICS AND COMPUTATION
ISSN journal
0096-3003 → ACNP
Volume
114
Issue
1
Year of publication
2000
Pages
13 - 25
Database
ISI
SICI code
0096-3003(20000821)114:1<13:GEIAAF>2.0.ZU;2-R
Abstract
A number of families of elliptic-type integrals have been studied recently due to their importance and potential for applications in some problems of radiation physics. The object of this work is to present a unified and gene ralized form of such elliptic-type integrals and to study its properties, i ncluding recurrence formulas and asymptotic expansion. (C) 2000 Elsevier Sc ience Inc. All rights reserved.